Optimization Online


Bounds on measures satisfying moment conditions

Jean B. Lasserre (lasserre***at***laas.fr)

Abstract: Given a semi algebraic set S of R^n we provide a numerical approximation procedure that yields upper and lower bounds on mu(S), for measures mu that satisfy some given moment conditions. The bounds are obtained as solutions of positive semidefinite programs that can be solved via standard software packages like the LMI MATLAB toolbox.

Keywords: measures; moments; positive semidefinite programming

Category 1: Applications -- Science and Engineering (Statistics )

Category 2: Linear, Cone and Semidefinite Programming (Semi-definite Programming )

Citation: Annals of Applied Probability 12 (2002), 1114-1137 http://projecteuclid.org/Dienst/UI/1.0/Journal?authority=euclid.aoap&issue=1031863168


Entry Submitted: 01/17/2002
Entry Accepted: 01/17/2002
Entry Last Modified: 03/02/2003

Modify/Update this entry

  Visitors Authors More about us Links
  Subscribe, Unsubscribe
Digest Archive
Search, Browse the Repository


Coordinator's Board
Classification Scheme
Give us feedback
Optimization Journals, Sites, Societies
Mathematical Programming Society